Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2006, Volume 42, Number 10, Pages 1324–1336 (Mi de11571)  

Ordinary Differential Equations

On the global existence of solutions of fuzzy differential equations

A. A. Martynyuk, V. I. Slyn'ko

Institute of Mechanics named after S. P. Timoshenko of National Academy of Sciences of Ukraine

Full text: PDF file (1515 kB)

English version:
Differential Equations, 2006, 42:10, 1391–1403

Bibliographic databases:

UDC: 517.911
Received: 03.11.2004

Citation: A. A. Martynyuk, V. I. Slyn'ko, “On the global existence of solutions of fuzzy differential equations”, Differ. Uravn., 42:10 (2006), 1324–1336; Differ. Equ., 42:10 (2006), 1391–1403

Citation in format AMSBIB
\Bibitem{MarSly06}
\by A.~A.~Martynyuk, V.~I.~Slyn'ko
\paper On the global existence of solutions of fuzzy differential equations
\jour Differ. Uravn.
\yr 2006
\vol 42
\issue 10
\pages 1324--1336
\mathnet{http://mi.mathnet.ru/de11571}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2294323}
\transl
\jour Differ. Equ.
\yr 2006
\vol 42
\issue 10
\pages 1391--1403
\crossref{https://doi.org/10.1134/S0012266106100041}


Linking options:
  • http://mi.mathnet.ru/eng/de11571
  • http://mi.mathnet.ru/eng/de/v42/i10/p1324

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:112
    Full text:50

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022